Home / General Health and Wellbeing / Withdrawal jitters

Reply to this Discussion     |    Subscribe to Thread Search Messages
1
Posted┬áBy Message┬áDate Printer-friendly Version  send this discussion to a friend
Ashley-Health Educator Mar 31, 2018 (03:28 PM)  

Posts: 2366
Joined: Jan 21, 2009
Personal Image
My Inspiration Video: Click to view
My Blog: Click to view
Gender: Female
Occupation: Heath Educator
Hobbies: Reading, camping, pets, hiking and swimming
234795

Hi Rooney114,


I agree with foxman. Please talk to your doctor about this withdrawal symptom.


Ashley, Health Educator

The AHC Support Team

foxman Mar 29, 2018 (07:17 AM)  

Posts: 1418
Joined: Oct 24, 2008
Personal Image
My Blog: Click to view
233795

Lot of sugar. But talk to your doctor.

Rooney114 Mar 27, 2018 (02:34 PM)  

Posts: 1
Joined: Mar 24, 2018
232795

Any advice on what could help these fun jitters and shakes? ­čśČ

Printer-friendly Version  send this discussion to a friend
1